Volume No. :   9

Issue No. :  4

Year :  2017

ISSN Print :  0975-4393

ISSN Online :  2349-2988


Registration

Allready Registrered
Click to Login

Deterministic and Stochastic Stability Analysis of a Three Species Eco-System with a Predator and Two Preys



Address:   Vidyanath. T1*, Lakshmi Narayana. K2, Shahnaz Bathul3
1Dept. of Mathematics, AVNIET, Hyderabad, India
2Dept. of Mathematics, VITS, Hyderabad, India
3Dept. of Mathematics, JNTUH, Hyderabad, India
*Corresponding author
DOI No: 10.5958/2349-2988.2017.00093.6

ABSTRACT:
In this paper, we study a three species eco-system with a predator and two preys. Employing suitable techniques like Routh-Hurwitz criterion and Lyapunov, the local and global stability at the interior equilibrium point is analyzed. Also using Weiner process, the stochastic model corresponding to the deterministic model is constructed and it’s exponential and mean square stability at the trivial solution is derived. Finally numerical simulations authenticate the existence of the system.
KEYWORDS:
Prey-predation, Routh-Hurwitz criterion, Global Stability, Stochastic process.
Cite:
Vidyanath. T, Lakshmi Narayana. K, Shahnaz Bathul. Deterministic and Stochastic Stability Analysis of a Three Species Eco-System with a Predator and Two Preys. Research J. Science and Tech. 2017; 9(4): 541-548.
[View HTML]      [View PDF]



Visitor's No. :   165545